Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

4 yr old keeps getting red rash around vaginal area, terrible pain. What is causing it ?

My child age 4 keeps getting a red rash around her vaginal area looks a bit like nappy rash. It seems to occur in the evenings after I have put her to bed she wakes up an hour later in terrible pain, crying and the rash has once again appeared. I usually give her a bath and apply sudocreme and this seems to ease the stinging (as she calls it). Any ideas on what could be causing it?
Asked On : Thu, 6 Dec 2012
Answers:  1 Views:  73
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,   ,   ,  
Pediatrician 's  Response
Feb 2013
This is looking like rash because of irritant rash due to the irritation of urine because of prolonged contact. So keep dry that area. Some times fungal(candida) rash is common in that areas because of excessive sweating and wetness and antifungal cream application is required so consult your doctor for appropriate medication and advise
Answered: Thu, 6 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor